# SDR CA140130009

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 41,854 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061532
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI OUT OF AC102, FIN456 HAD NR 2 ENGINE FLAMEOUT, THE FLIGHT CONTINUED TO YYZ WITHOUT FURTHER INCIDENT.  MOC HAS REQUESTED THAT THE DFDR BE PULLED AND SENT TO YUL FOR PLAYBACK.  HMU REPLACED IAW AMM 73-21-10, PB401 CONF 06.
